# SDR COMA9610330

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Lead
- Part number: 78614423
- Condition: Broken
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER DEICE FAILED.  REPLACED ELECTRICAL DEICE LEAD ON RT PROPELLER.
